Agenda – 12 Day Training – Edited Restoration Movement – – On Trial – Declaring the 7th day Sabbath Day 5

- (1) From 7:00 8:00 Breakfast time
- **(2)** From 8:30 9:10
 - Introduction Welcome
 - Prayer
 - **A. Scripture Songs** Original Edition Introduce <u>Video 1</u> Duration: <u>15</u> min.

https://144000teachers.org/movement2/#1629502996044-094f7afd-7c41

B. 7 Pillars of Our Faith – Third S – Sabbath Introduce Video 2 – Duration: 5 min.

Make an appeal for Baptism Duration: 5 min.

https://144000teachers.org/movement2/#1629502996044-094f7afd-7c41

- C. GMME Youth Workers Agenda Creation 5 Duration: 15 min https://144000teachers.org/movement2/#1629502996044-094f7afd-7c41
 - **(3)** From 9:10 9:30
- D. Method VI Great Final Conflict and Vindication
 Introduce <u>Video 3</u> Duration: <u>17</u> min.
 https://144000teachers.org/movement2/#1629502996044-094f7afd-7c41
 - **(4)** From 9:30 10:10
 - E. Standing on Trial Biblical Calendar

Introduce <u>Video 4</u> – Duration: <u>40</u> min.

https://144000teachers.org/movement2/#1629502996044-094f7afd-7c41

From 10:10 - 10:20 - 10 minutes Break

- **(5)** From 10:20 11:30
 - F. Breaking the Code Computation of the Biblical Calendar Introduce <u>Video 5</u> – Duration: <u>1:10</u> hour

https://144000teachers.org/movement2/#1629502996044-094f7afd-7c41

From 11:30 - 11:45 - 15 minutes Break

(6) From 11:45 – 12:50

G. Biblical Calendar - Common or Embolismic

Introduce Video 6 - Duration: 65 min.

https://144000teachers.org/movement2/#1629502996044-094f7afd-7c41

<u>From 12:50 – 13:00 – 10 minutes Break</u>

Discussion – Questions – $\frac{\text{Videos 5 - 6}}{13:00}$ – $\frac{30}{13:30}$ min.

Chaired by:

Assisted by: Lifestyle Educators from 144000teachers

Discuss the Main Subject - Biblical Calendar

https://144000teachers.org/movement2/#1629502996044-094f7afd-7c41

(7) From 13:30 – 14:00

H. Synchronism – Chronology – Introduction

Introduce <u>Video 7</u> – Duration: <u>30</u> min.

https://144000teachers.org/movement2/#1629502996044-094f7afd-7c41

Prayer Lunch time: 14:00 – 15:00

- **(6)** From 15:00 15:25
 - I. Welcome
 - a. Prayer
- b. **Scripture Songs** <u>Original Edition</u> <u>Video 1</u> Duration: <u>15</u> min. https://144000teachers.org/movement2/#1629502996044-094f7afd-7c41
 - Appeal Faithful Stewardship

Introduce <u>Video 8</u> – <u>Play: Day 5</u> – Stewardship – <u>1</u> min. https://144000teachers.org/movement2/#1629502996044-094f7afd-7c41

Appeal – **Offering** – Duration: **9** min.

- **(7)** From 15:25 16:00
- I. Symposium 1. One Savior Did Christ Die for our Sin? Introduce – <u>Zoom Session</u> – Duration: <u>35</u> min. https://144000teachers.org/movement2/#1629502996044-094f7afd-7c41
- **(8)** From 16:00 17:00
- J. Synchronism Chronology Ezekiel
 Introduce <u>Video 9</u> Duration: <u>60</u> min.
 https://144000teachers.org/movement2/#1629502996044-094f7afd-7c41

From 17:00 - 17:15 - 15 minutes Break

(9) From 17:15 – 18:15

K. On Trial - Declaring the 7th Day Sabbath

Introduce – Video 11 – Duration: 60 min.

https://144000teachers.org/movement2/#1629502996044-094f7afd-7c41

On Trial - Videos 7 - 9 - 11 - 45 min 18:15 - 19:00 Chaired by:

Assisted by: Lifestyle Educators from 144000teachers
Discuss the Main Subject – **On Trial – Declaring the 7**th **Day Sabbath**https://144000teachers.org/movement2/#1629502996044-094f7afd-7c41

Note: Invite the participants to listen to Video 10 – Synchronism and Chronology of 457 BC.

(10) <u>From 19:00 – 19:05</u> **L. Make an Appeal for Baptism**

Prayer Baptism